# SDR ASAA2023041743025

- Difficulty date: April 17, 2023
- Submitted: April 29, 2023
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 55,048 hours, 16,423 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 202000202
- Condition: Faulty
- Location: L Main Tank
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING TSR 714140 FOUND LH TANK 1 TANK UNITS 7,9, AND 11 TO BE OUT OF LIMITS. GROUNDED - YES. REMOVED AND REPLACED PROBES 7, 9 & 11 REF B737-800 AMM 28-41-21/401 . PROBE 11 REMOVED AND HAD TO BE REINSTALLED DUE TO NO REPLACEMENT PROBE REF AMM 28-41-21/401. OPS NML REF MM 28-41-00-730-801 AND MM 28-41-21-710-801.
